Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bounding matrix coefficients for smooth vectors of tempered representations

Author: Binyong Sun
Journal: Proc. Amer. Math. Soc. 137 (2009), 353-357
MSC (2000): Primary 22E45; Secondary 22E30
Published electronically: August 6, 2008
MathSciNet review: 2439460
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a Lie group. Let $ (\pi,V)$ be a unitary representation of $ G$ which is weakly contained in the regular representation. For smooth vectors $ u,v$ in $ V$, we give an upper bound for the matrix coefficient $ \langle \pi(g)u,v\rangle$, in terms of Harish-Chandra's $ \Xi$-function.

References [Enhancements On Off] (What's this?)

  • 1. M. Cowling, U. Haagerup, and R. Howe, Almost 𝐿² matrix coefficients, J. Reine Angew. Math. 387 (1988), 97–110. MR 946351
  • 2. A. Ichino and T. Ikeda, On the periods of automorphic forms on special orthogonal groups and the Gross-Prasad conjecture, preprint.
  • 3. Nolan R. Wallach, Real reductive groups. I, Pure and Applied Mathematics, vol. 132, Academic Press, Inc., Boston, MA, 1988. MR 929683
  • 4. Garth Warner, Harmonic analysis on semi-simple Lie groups. I, Springer-Verlag, New York-Heidelberg, 1972. Die Grundlehren der mathematischen Wissenschaften, Band 188. MR 0498999

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E45, 22E30

Retrieve articles in all journals with MSC (2000): 22E45, 22E30

Additional Information

Binyong Sun
Affiliation: Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, People’s Republic of China

Received by editor(s): September 7, 2007
Published electronically: August 6, 2008
Additional Notes: This work was supported by the Knowledge Innovation Program of the Chinese Academy of Sciences.
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.